Per citar aquest document: http://ddd.uab.cat/record/1953
The Dirichlet problem for elliptic equations with drift terms
Kenig, Carlos E.
Pipher, Jill

Data: 2001
Resum: We establish absolute continuity of the elliptic measure associated to certain second order elliptic equations in either divergence or nondivergence form, with drift terms, under minimal smoothness assumptions on the coefficients.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 1 (2001) , p. 199-217, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_45101_09


19 p, 187.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12



   Favorit i Compartir